# SDR SWAA2023092592891

- Difficulty date: August 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON INBOARD AUXILIARY SLAT TRACK SLAT 7 AT RT WING 2023-530943<[01] REPLACED ANGLE ON INBOARD AUXILIARY SLAT TRACK SLAT 7 AT RT WING IAW B737-700 SRM 51-40-02 TOOL USED DIGITAL CALIPER PN: 500-196-30 SN: A20227391 DUE DATE: 11-OCT-23;[02] JOB COMPLETED.
